# SDR DALA2015012100412

- Difficulty date: January 20, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-212
- Aircraft serial: 160
- Aircraft time: 73,057 hours, 32,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON-ROUTINE CHECK, FOUND SEAT 18 ABC EMERGENCY LIGHT INOPERATIVE.  SECURED, REPLACED THE LAMP AND FUNCTIONAL CHECKED NORMAL.
